# SDR ASAA2025030456392

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64152
- Aircraft time: 25,828 hours, 8,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 DOOR NOT OPENING FULLY. GROUNDED - YES. CONFIRMED L2 DOOR REQUIRES MORE THAN NORMAL FORCE TO OPEN PAST THE HALFWAY POINT REF AMM 52-41-00. L2 DOOR CLOSED AND LATCHED. AIRCRAFT RELEASED FOR THE SPECIAL FLIGHT TO SEA PER SPECIAL FLIGHT PERMIT 03/04/2025 TO ACCOMPLISH REPAIR TO L2 DOOR.CONFIRMED DOOR WOULD BIND HALF WAY WHEN OPENING L2 DOOR. FOUND THE GUIDE ARM TO BE AT FAULT, ADJUSTED GUIDE ARM REF AMM 52-13-00-820-801. DOOR OPERATES NORMAL.
